Sweating after injection. - Printable Version
+- Workers' Compensation Discussion Forums (http://www.workerscompensation.com/forums/general)
+-- Forum: Category (/forumdisplay.php?fid=3)
+--- Forum: Injured Worker Forum (/forumdisplay.php?fid=4)
+--- Thread: Sweating after injection. (/showthread.php?tid=3077)
Pages: 1 2
Sweating after injection. - vickinat - 01-14-2008 08:35 AM
I was wondering if any others have had any problem with excessive sweating after getting steroid injections? I have noticed that for a few weeks after an injection that I will have this problem. I mostly have it with my head area, my hair will get soaking wet several times a night while sleeping. This has also been happenning more and more during the day. I get extremly hot and have to put a fan on me at work or at home. I was also having what seemed like goose bumps or chills from the top of my head down thru my arms and legs, and I wasn't cold. I asked my Dr. about the goose bump thing and he said that steroids will do various things with your body. My last injection was in the hip joint under flouroscope on 1/2/08. I worry that this will become worse with each injection.
RE: Sweating after injection. - bethsha211 - 01-14-2008 09:52 AM
Vicki, I have had 7 steroid shots in my hand,the last one was two weeks ago.I haven't had any problems with sweating or chills,just pain and swelling for a few days and plent of bruising.Hope you feel better.
RE: Sweating after injection. - Lilly - 01-14-2008 10:03 AM
Vicki.....I have not had the symptoms you are experiencing either...other than when I get an injection, it seems to "warm the joint up" for several days. I did have a reaction at the dentist to novacaine (heart raced like crazy) and can no longer take novacaine.....they use epinepherine (sp) I believe. Steroids can do funny things to the body...it may or may not get worse w/ each injection. Only thing i can advise, is if you have a worse or scary reaction to an injection....get yer behind to the ER.
Prayers for you, Lilly
RE: Sweating after injection. - Deb - 01-14-2008 10:34 AM
Looks like you and me sit in the same boat. I have had exactly the same symptoms that you described. Feels like going through menopause again. I can be just sitting in a chair and the sweat just starts pouring. I asked my doc about this and he said it was a normal thing so I guess I just have to put up with it for awhile.
RE: Sweating after injection. - vickinat - 01-14-2008 01:16 PM
Thank you guys for you replies.
Deb, I know what you mean about the menopause thing, I had a total hysterectomy in May,06 and have been on estragen ever since, due to the menopausal symptoms, which the worst was the hot flashes.
These instances that I'm having will last for all day or all night sometimes. I will turn the fan on, or sleep on top of the covers, whatever it takes to cool me off. I told my PM doctor about it today and he said it happens, he also gave me Lunesta to try and get some sleep. I have only been getting about 1-1&1/2 hours at a time before I wake up. This makes me so tired during the day. I hope it works, I can't remember when I slept more than 3 hours straight, that's how long it's been.
Thanks for letting me know that I'm not the only one that has a temperature control problem.
RE: Sweating after injection. - Pooh - 01-14-2008 08:12 PM
No your not the only one with a temp control problem. I have had it for a long time. My body temp no long is normal. And trust me - even for my tender age of 45 - I have gone through the big M - 10 yrs ago. So haven't had to deal with the hot and cold flashes for a long time.
What I am wondering though if it can also be caused be a reaction with the medications and steroid injection interactions. I know after my last injection last year it has gotten worse and never really let up. Although now my hair isn't soaking wet, but I can still wake up with the front of my night shirt soaked.
RE: Sweating after injection. - vickinat - 01-14-2008 08:27 PM
I'm only 44 and I know that on my PM doctor's question sheet each time, it asks about any adverse reactions for the past week. One of which is sweating. I know he has said that the steroid injections will cause these type of reactions and so will some of the medicines. I have had more problems since the last injection than any of the others. Maybe after so much of this stuff is in your body that this occurs for longer periods of time.
RE: Sweating after injection. - sparkey - 01-14-2008 08:46 PM
I only had that reaction to Methadone. I would sweat so bad and itch that i ended up being taken off it. It brings back bad memories of how embarrassing it was to even go out shopping and have sweat pouring off my face. People must of wondered what is wrong with me.
I would say medicines have different reactions to different people. I would avoid that injection or use some other sort of medicine if the doctor can. You may be allergic to it.
RE: Sweating after injection. - Bummer Knees - 01-14-2008 09:30 PM
I've had the increase in body temp and face flushing. The face flushing last for several days after an injection and I have seen it listed as a side effect of injections.
RE: Sweating after injection. - Pooh - 01-15-2008 06:28 AM
I am not sure, since I have only had 3 of them total - 2 in right shoulder and 1 in left shoulder. But it wasn't until after my last injection that the sweating started. I have had a problem with my skin temp being warmer than normal - my PCP said that was because of my thyroid problem which I am taking medication for. However, after the last injection, driller says I am like an oven and no wonder the cats like cuddling with me ............ lol
So for now it's blood tests every 6 months until they figure out what all is going on - right now we know it's auto-immune in nature and this started after the 2nd injection for some reason.